# SDR TCA001AA

- Difficulty date: October 19, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N396RY
- Make and model: Swrngn SA226TC
- Aircraft serial: TC281
- Aircraft time: 23,291 hours, 35,914 cycles
- Engine: Garrtt TPE33110
- Engine time: 3,610 hours, 2,894 cycles
- Propeller: Hartzl HCB3T*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE LOST OIL PRESSURE IN FLIGHT. ENGINE WAS SHUT DOWN
